Tetracycline

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What can cause very sore joints and muscles?

Query: Hi doctor, I have been sick for the last two years with the following symptoms. Fatigue, ringing in ears, very sore joints, sore muscles, follicular carcinoma, passing out, and extreme headaches. I am taking Synthroid currently. I just had a flow cytometry and numerous bouts of blood work. I have a...  Read Full »


Dr. Prakash H Muddegowda

Geriatrician, Hematologist, Pathologist

Answer: Hi, Welcome to icliniq.com. Based on test results, my opinion is, it could be chronic Lyme disease. Low CD57 with additional symptoms provided except follicular carcinoma, could be due to chronic Lyme disease. Chronic Lyme disease is associated with a decrease in the CD57 lymphocyte subset that m...  Read Full »

I am on Tetracycline. Can I take Isotretinoin for acne?

Query: Hi doctor, I am a 27-year-old female, and I have mild, cystic acne for the past five years. Yesterday, I got prescribed with Accutane 20 mg per day, and my weight is 50 kilograms. If everything is fine, I will be taking it for the next ten months. I know that taking Isotretinoin can cause idiopathi...  Read Full »


Dr. Sampada Avinash Thakare

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. There should be a time gap of seven days between stopping tetracycline and starting Isotretinoin. Monitor your fasting lipid profile and liver function test. While on Isotretinoin, you should not conceive. There should be a gap of six months after stopping Isotretinoin.  Read Full »

I am struggling with acne. Please suggest a treatment.

Query: Hello doctor,I have been struggling with acne for a while now and have been postponing going to my general physician. I have been very hesitant on what to use and do not ever apply anything apart from a light cleanser on my face. I am not even sure what the term would be for it except the loose ter...  Read Full »


Dr. Sandeep Golla

Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. Your concern is acne rosacea and sensitive, acne-prone skin. You should avoid the following: Direct exposure to sunlight between 10 AM and 3 PM. Foods like chocolate and alcohol. Oily and spicy food. Cold items. Getting too emotional. Use Cetaphil DAM moisturizer and...  Read Full »

Will combined oral contraceptive pills help treat acne and female pattern hair loss?

Query: Hello doctor, I am a 38 year old female, and I am currently taking Tetracycline tablets 500 mg, twice a day for my adult acne. I have been taking them since last year. Previous to this, and sometimes still, I use Duac 10 mg or 50 mg topically. I used this on my back and face for about a year before ...  Read Full »


Dr. Sampada Avinash Thakare

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. You have been on Tetracycline for quite a long time. There are other options also like you said oral Isotretinoin, which gives very good result in patients with acne. But if the patient is on this medication, then it is advised to avoid pregnancy. At least there shoul...  Read Full »

How to cure Moraxella catarrhalis infection?

Query: Hi doctor, My daughter is 2 years old. Eight months before, she had ear discharge. It was diagnosed as acute otitis media and she was treated with antibiotics such as Lindacin, etc. A week after the completion of antibiotics, again she had the same problem for about three months. Then, the ENT spec...  Read Full »


Dr. Uphar Gupta

General Medicine Physician, Internal Medicine Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. The thing is Moraxella catarrhalis infects primarily in childhood and is very virulent and highly drug resistant. Treatment for the same is quite difficult and frankly speaking very long drawn, requiring surgical debridement in many cases. This can raise CRP very high ind...  Read Full »

What is the cause for getting stye?

Query: Hi doctor, My daughter is getting stye in her eyes for the past six months that too very frequently. So, I consulted an ophthalmologist, and he suggested her glasses with a cylindrical power of -0.75 for both eyes. Her vision is six by six in axis 180. Should I make her wear glasses, or stye can be...  Read Full »


Dr. Rasmi

Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. It is not wrong to correct the vision. You have to learn, or your daughter has to learn how to clean her eyelids and eyelashes every night before sleep. She can use a small piece of tissue, wet it by sterile water and then gently wipe the edges of the eyelids so clos...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.